# SDR SWAA2021072680652

- Difficulty date: June 7, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS ON BINES RH SIDE AT PASSENGER CABIN (8 EA) ; 2021-269501 / [01] REPLACED EMERGENCY LIGHT LENS ON BINES RH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2D(1)(C); [02] REPLACED EMERGENCY LIGHT LENS ON BINES RH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2D(1)(C)
